# SDR SWAA2023103106111

- Difficulty date: September 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727 AND S-27R AFT CARGO COMPARTMENT 2023-614990<[01] REPLACED ANGLE - SUPPORT LOCATED BS 727 AND S-27R AFT CARGO COMPARTMEN IAW B737-700 SRM-51-40-02 AND DWG-144A2600 REV: ?A? AND CRACK LENGTH= 0.950? TOOL USED: DIGITAL CALIPER P/N: 500-133-10 S/N: 0033174 AND DUE DATE: 12-MAR-24;[02] CERTIFIED WORK PERFORMED.
